Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 152635, 9 pages
http://dx.doi.org/10.1155/2011/152635
Research Article

Product of Extended Cesàro Operator and Composition Operator from Lipschitz Space to Space on the Unit Ball

Department of Mathematics, Tianjin University, Tianjin 300072, China

Received 16 January 2011; Accepted 16 March 2011

Academic Editor: Ljubisa Kocinac

Copyright © 2011 Yu-Xia Liang and Ze-Hua Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Rudin, Function Theory in the Unit Ball of n, vol. 241 of Fundamental Principles of Mathematical Science, Springer, Berlin, Germany, 1980.
  2. K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, vol. 226 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2005.
  3. S. Li and S. Stević, “Compactness of Riemann-Stieltjes operators between F(p, q, s) spaces and α-Bloch spaces,” Publicationes Mathematicae Debrecen, vol. 72, no. 1-2, pp. 111–128, 2008. View at Google Scholar
  4. Z.-H. Zhou and R.-Y. Chen, “Weighted composition operators from F(p, q, s) to Bloch type spaces on the unit ball,” International Journal of Mathematics, vol. 19, no. 8, pp. 899–926, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H.-G. Zeng and Z.-H. Zhou, “An estimate of the essential norm of a composition operator from F(p, q, s) to βα in the unit ball,” journal of Inequalities and Applications, vol. 2010, Article ID 132970, 22 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  6. C. C. Cowen and B. D. MacCluer, Composition Operators on Spaces of Analytic Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1995.
  7. J. H. Shapiro, Composition Operators and Classical Function Theory, Universitext: Tracts in Mathematics, Springer, New York, NY, USA, 1993.
  8. Z. Zhou and J. Shi, “Compactness of composition operators on the Bloch space in classical bounded symmetric domains,” The Michigan Mathematical Journal, vol. 50, no. 2, pp. 381–405, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Hu, “Extended Cesàro operators on mixed norm spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2171–2179, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. K. Avetisyan and S. Stević, “Extended Cesàro operators between different Hardy spaces,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 346–350, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z.-S. Fang and Z.-H. Zhou, “Extended Cesáro operators on BMOA spaces in the unit ball,” Journal of Mathematical Inequalities, vol. 4, no. 1, pp. 27–36, 2010. View at Google Scholar · View at Zentralblatt MATH
  12. Z.-S. Fang and Z.-H. Zhou, “Extended Cesàro operators from generally weighted Bloch spaces to Zygmund space,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 499–507, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z.-S. Fang and Z.-H. Zhou, “Extended Cesáro operators on Zygmund spaces in the unit ball,” Journal of Computational Analysis and Applications, vol. 11, no. 3, pp. 406–413, 2009. View at Google Scholar · View at Zentralblatt MATH
  14. D. Gu, “Extended Cesàro operators from logarithmic-type spaces to Bloch-type spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 246521, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  15. Z. Hu, “Extended Cesàro operators on Bergman spaces,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 435–454, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Li and S. Stević, “Riemann-Stieltjes operators on Hardy spaces in the unit ball of n,” Bulletin of the Belgian Mathematical Society, vol. 14, no. 4, pp. 621–628, 2007. View at Google Scholar · View at Zentralblatt MATH
  17. S. Li and S. Stević, “Riemann-Stieltjes-type integral operators on the unit ball in n,” Complex Variables and Elliptic Equations, vol. 52, no. 6, pp. 495–517, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Li and S. Stević, “Riemann-Stieltjes operators between different weighted Bergman spaces,” Bulletin of the Belgian Mathematical Society, vol. 15, no. 4, pp. 677–686, 2008. View at Google Scholar · View at Zentralblatt MATH
  19. S. Li and S. Stević, “Cesàro-type operators on some spaces of analytic functions on the unit ball,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 378–388, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. Xiao, “Riemann-Stieltjes operators on weighted Bloch and Bergman spaces of the unit ball,” Journal of the London Mathematical Society, vol. 70, no. 1, pp. 199–214, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Xiao, “Riemann-Stieltjes operators between weighted Bergman spaces,” in Complex and Harmonic Analysis, pp. 205–212, DEStech, Lancaster, UK, 2007. View at Google Scholar · View at Zentralblatt MATH
  22. X. Tang, “Extended Cesàro operators between Bloch-type spaces in the unit ball of n,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1199–1211, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. X. Zhu, “Integral-type operators from iterated logarithmic Bloch spaces to Zygmund-type spaces,” Applied Mathematics and Computation, vol. 215, no. 3, pp. 1170–1175, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Z.-H. Zhou and M. Zhu, “Extended Cesáro operators between generalized Besov spaces and Bloch type spaces in the unit ball,” Journal of Function Spaces and Applications, vol. 7, no. 3, pp. 209–223, 2009. View at Google Scholar
  25. S. Li and S. Stević, “Products of Volterra type operator and composition operator from H and Bloch spaces to Zygmund spaces,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 40–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Li and S. Stević, “Products of composition and integral type operators from H to the Bloch space,” Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 463–474, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. H. Y. Li and X. Z. Yang, “Products of integral-type and composition operators from generally weighted Bloch space to F(p, q, s) space,” Faculty of Sciences and Mathematics, vol. 23, no. 3, pp. 231–241, 2009. View at Google Scholar
  28. W. F. Yang, “Volterra composition operators from F(p, q, s) spaces to Bloch-type spaces,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 2, pp. 267–277, 2011. View at Google Scholar
  29. S. Stević, “On a new operator from H to the Bloch-type space on the unit ball,” Utilitas Mathematica, vol. 77, pp. 257–263, 2008. View at Google Scholar · View at Zentralblatt MATH
  30. S. Stević, “On a new integral-type operator from the weighted Bergman space to the Bloch-type space on the unit ball,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 154263, 14 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  31. D. D. Clahane and S. Stević, “Norm equivalence and composition operators between Bloch/Lipschitz spaces of the ball,” Journal of Inequalities and Applications, vol. 2006, Article ID 61018, 11 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  32. J. H. Shi, “Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of n,” Transactions of the American Mathematical Society, vol. 328, no. 2, pp. 619–637, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. S. Ohno, K. Stroethoff, and R. Zhao, “Weighted composition operators between Bloch-type spaces,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 1, pp. 191–215, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH